# SDR FDEA202504100611

- Difficulty date: April 10, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A5527605600096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEVATOR UPR   SKIN AT ER2 PLUS 12", T/E-47.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING COMPOSITE REPAIR ON RH ELEVATOR UPR SKIN AT ER2 PLUS 12",T/E-  47.5" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-  600F SRM 55-21-12-201,PARA.5.J,PAGE 268~270,FIG.212 ,THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
